# SDR SWAA2022121982845

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 7,409 hours, 3,442 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE OPENING OF L1 DOOR; SLIDE DROPPED FROM CONTAINER; DID NOT DEPLOY.  REPACKED L1 DOOR SLIDE PER AMM 25-66-01
